MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-751632
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
As reported: carto procedure started with large 0.035 coils which were successfully deployed with no problems through the base catheter.Operator began to step down in size when the 16x32 0.035 cx in question was pulled.Prep of the coil was performed with no issues, base catheter was flushed and coil was inserted into base catheter.The coil was tracking adequately through the tortuous anatomy until resistance was met.After manipulating the coil and several attempts to advance the coil, it appeared to detach from the pusher wire.Operator removed the catheter entirely to safely remove the coil.No harm to the patient, new base catheter was advanced, and coiling resumed with no further issues.Did not recover the coil as it was lodged inside the base catheter.Overall case was successful and operator was very pleased with the outcome.Coil in question never left the catheter housing.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key25366028
Report Number2032493-2026-00351
Device Sequence Number9892134
Product Code KRD
UDI-Device Identifier00812636021096
UDI-Public00812636021096
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-751632
Device Lot Number0000365651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8FR DESTINATION GLIDECATH
Patient SexUnknown